Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sets of sampling and interpolation
in Bergman spaces


Author: Alexander P. Schuster
Journal: Proc. Amer. Math. Soc. 125 (1997), 1717-1725
MSC (1991): Primary 30H05, 46E15
MathSciNet review: 1396996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of the unions of sampling and interpolation sets for Bergman spaces are discussed in conjunction with the examples given by Seip (1993). Their relationship to the classical interpolation sequences is explored. In addition, the role played by canonical divisors in the study of these sets is examined and an example of a sampling set is constructed in the disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30H05, 46E15

Retrieve articles in all journals with MSC (1991): 30H05, 46E15


Additional Information

Alexander P. Schuster
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: aschust@math.lsa.umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03899-9
PII: S 0002-9939(97)03899-9
Keywords: Bergman space, sampling, interpolation, zero set, canonical divisor
Received by editor(s): December 7, 1995
Additional Notes: The content of this paper forms a part of the author’s doctoral dissertation at the University of Michigan, written under the direction of Professor Peter Duren, whose help is greatly appreciated.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society